# SDR DHL2001742005

- Difficulty date: April 25, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT HEADING SELECT LIGHT INOPERATIVE.  WORD HDG SEL LIGHTS.  RELAMPED HEADING SELECT LIGHT SEGMENT.  OP''S CHECK GOOD PER MM 22-00.
